# SDR USAA960615

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corrsion
- Location: Bs 317
- Part time: 35,514 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND .25 INCH BY 1 INCH CORROSION DOOR FRAME LONGERONO STATINO 317 STRINGER 27R.  REMOVED CORROSION AND INSTALLED STRAP DOUBLER PER EA 41489.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 1.  (M)
